# SDR FDEA201206122194

- Difficulty date: June 12, 2012
- Submitted: June 13, 2012
- Operation: Air carrier
- Aircraft: N939FD
- Make and model: Boeing 757-23A
- Aircraft serial: 24528
- Aircraft time: 57,921 hours, 19,316 cycles
- System (JASC): 5610 · Flight Compartment Windows
- Part: Bearing
- Condition: Failed
- Location: Sliding Window
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFTER OPENING THE L2 WINDOW FOR CLEANING, THE L2 WINDOW WILL NOT LATCH SHUT.  THE LATCHING HANDLE GOES HALF WAY THEN STOPS.  
TROUBLESHOT AND REMOVED THE INTERNAL UPHOLSTERY PANELS ON THE WINDOW IAW AMM 56-11-02-4.  THE UPPER AFT BEARING CAME FALLING OUT IN PIECES.   R & R NR 2 SLIDING WINDOW IN REF TO AMM 56-11-02-4, COMPLIED WITH ADJUSTMENT TEST OF WINDOW IAW AMM 56-11-02-5.
